Solution of a boundary value problem for parabolic equations with coefficients that are variable in time
Differencialʹnye uravneniâ, Tome 21 (1985) no. 5, pp. 894-897
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_5_a22,
author = {A. I. Gorshkov},
title = {Solution of a boundary value problem for parabolic equations with coefficients that are variable in time},
journal = {Differencialʹnye uravneni\^a},
pages = {894--897},
year = {1985},
volume = {21},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_5_a22/}
}
TY - JOUR AU - A. I. Gorshkov TI - Solution of a boundary value problem for parabolic equations with coefficients that are variable in time JO - Differencialʹnye uravneniâ PY - 1985 SP - 894 EP - 897 VL - 21 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_5_a22/ LA - ru ID - DE_1985_21_5_a22 ER -
A. I. Gorshkov. Solution of a boundary value problem for parabolic equations with coefficients that are variable in time. Differencialʹnye uravneniâ, Tome 21 (1985) no. 5, pp. 894-897. http://geodesic.mathdoc.fr/item/DE_1985_21_5_a22/